# SDR SWIA202054732

- Difficulty date: November 6, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STR 27, FS 978-982 HAS AREA WITH A CHAFE FROM A SCREW, AN AREA OF CORROSION AROUND THAT SCREW AND AN AREA EXTENDING FROM THAT CORROSION WITH MISSING PAINT THAT HAS BEEN POORLY BLENDED AND TREATED.  C-CHECK RO 12/24/2020.  REPAIRED FUSELAGE SKIN AT STR 27 FS 978-982 CHAFE WITH AREA OF CORROSION AROUND THAT SCREW AND BEYOND, IAW BOMBARDIER REO & SKY CARD INSPECTION DUE IN 40000 FLIGHT CYCLES FROM NOW AT 66347 FLIGHT CYCLES WITH A REPEAT EVERY 40000 FLIGHT CYCLES.  WEIGHT CHANGE IS AFFECTED FORM 337 IS ATTACHED.
